# SDR FDEA201602190631

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32713
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON, AFT BULKHEAD LTH SIDE, LOWER CHORD CHAFED.  ACCOMPLISHED EA F-5450-T0323050 PT 1.  NACELLE & PYLON, WING PYLON & STRUT 1.  ENG PYLON, AFT BULKHEAD OTBD LOWER CORNER, BLEND REPAIR, NACELLE STATION 203.  REF FAA FORM 8100-9, DATED 02 15 16 FOR APPROVAL.  CHAFE WAS OUT OF LIMITS IAW SRM 54-51-02-1A FIG 101 DETAIL V.  MAJOR REPAIR.
